Posted by: Paul | 2009-08-31


I suffered from accute vertigo and GAD , I cuold hardly get out of bed , I stopped taking artificial sweeteners ( asparatame ) three months ago . Allof the above symptons have disappeared , I am 100% well , please pass this on .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Paul
Interesting! What brand did you use and how many tabs normally per day?
There were a few academic articles lately on the fact that artificial sweeteners may in the end NOT cause weight loss but promote diabetes...
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Paul | 2009-09-01

Sprite Zero , tab , coke lighte and any other products containing asparatame . I was on Cerc 16 three times a day for months , each morning I battled to get out of bed due to aching joints , this has all gone , my eyesight has also improved . Go onto the net and have a look at the side effects of asparatame is is frightening . Please pass this on as it has done me wonders , thanks for your reply .

Reply to Paul

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.